Alert archive / Nebraska / Red Flag Warnings in 2014
Red Flag Warning 10, NWS North Platte, NE
NWS North Platte, NE issued this red flag warning at Mar 30, 2014, 2:35 AM MDT for 19 counties in Nebraska. It took effect at Mar 30, 2014, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2014, 2:35 AM MDT (08:35 UTC)
- In effect from
- Mar 30, 2014, 12:00 PM MDT
- Expired
- Mar 30, 2014, 6:31 PM MDT
- In force
- 7 hr
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Blaine County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Grant County, NE, Hayes County, NE, Hooker County, NE, Keith County, NE, Lincoln County, NE, Logan County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 64 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.6 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3371 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
120 WWUS83 KLBF 300835 AAA RFWLBF URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 335 AM CDT SUN MAR 30 2014 ...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING... .ANOTHER WARM DRY SURGE OF AIR IS EXPECTED TO MOVE UP THE CENTRAL HIGH PLAINS AND INTO WESTERN AND NORTH CENTRAL NEBRASKA TODAY. TEMPERATURES WILL WARM INTO THE 70S AND DEW POINTS WILL FALL INTO THE TEENS AND LOWER 20S. SOUTH WINDS WILL INCREASE TO 10 TO 20 MPH WITH GUSTS TO 25 MPH PRODUCING CRITICAL FIRE DANGER. NEZ210-219-310200- /O.UPG.KLBF.FW.A.0006.140330T1800Z-140331T0200Z/ /O.NEW.KLBF.FW.W.0010.140330T1800Z-140331T0200Z/ FRENCHMAN BASIN-LOESS PLAINS- 335 AM CDT SUN MAR 30 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE FRENCHMAN BASIN AND THE LOESS PLAINS... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 210 FRENCHMAN BASIN AND FIRE WEATHER ZONE 219 LOESS PLAINS. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. * IMPACTS...ANY FIRE START WILL HAVE THE POTENTIAL TO BURN OUT OF CONTROL AND EXHIBIT EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ NEZ204-206-310200- /O.NEW.KLBF.FW.W.0010.140330T1800Z-140331T0200Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- 335 AM CDT SUN MAR 30 2014 /235 AM MDT SUN MAR 30 2014/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE EASTERN PANHANDLE AND CENTRAL SANDHILLS... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING. * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 204 EASTERN PANHANDLE/CRESCENT LAKE NWR AND FIRE WEATHER ZONE 206 SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...ANY FIRE START WILL HAVE THE POTENTIAL TO BURN OUT OF CONTROL AND EXHIBIT EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/LBF
2 follow-up statements
491 WWUS83 KLBF 302100 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 400 PM CDT SUN MAR 30 2014 ...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS EVENING... .ANOTHER WARM DRY SURGE OF AIR HAS PUSHED INTO PORTIONS OF WESTERN NEBRASKA. TEMPERATURES HAVE WARMED INTO THE 70S PUSHING RELATIVE HUMIDITY VALUES TO AROUND 15 PERCENT AND HAVE COMBINED WITH LOCAL WIND GUSTS TO 25 MPH. THIS IS PRODUCING CRITICAL FIRE WEATHER CONDITIONS. NEZ204-206-210-219-310200- /O.CON.KLBF.FW.W.0010.000000T0000Z-140331T0200Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST-FRENCHMAN BASIN-LOESS PLAINS- 400 PM CDT SUN MAR 30 2014 /300 PM MDT SUN MAR 30 2014/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF THE CENTRAL SANDHILLS SOUTH TO THE FRENCHMAN BASIN AND THE LOESS PLAINS... * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 204 EASTERN PANHANDLE/CRESCENT LAKE NWR...FIRE WEATHER ZONE 206 SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST...FIRE WEATHER ZONE 210 FRENCHMAN BASIN AND FIRE WEATHER ZONE 219 LOESS PLAINS. * WINDS...SOUTHEAST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 14 PERCENT. * IMPACTS...ANY FIRE START WILL HAVE THE POTENTIAL TO BURN OUT OF CONTROL AND EXHIBIT EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/LBF MASEK
527 WWUS83 KLBF 310031 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 731 PM CDT SUN MAR 30 2014 NEZ204-206-210-219-310145- /O.CAN.KLBF.FW.W.0010.000000T0000Z-140331T0200Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST-FRENCHMAN BASIN-LOESS PLAINS- 731 PM CDT SUN MAR 30 2014 /631 PM MDT SUN MAR 30 2014/ ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF THE CENTRAL SANDHILLS SOUTH TO THE FRENCHMAN BASIN AND THE LOESS PLAINS... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE RED FLAG WARNING. RELATIVE HUMIDITY VALUES HAVE INCREASED THIS EVENING AND WILL CONTINUE TO RISE AS TEMEPRATURES COOL. THEREFORE...THE RED FLAG WARNING HAS BEEN CANCELLED. $$ HTTP://WEATHER.GOV/LBF
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Mar 29, 11:30 PM MDT, 3 hours 5 minutes earlier.
Area forecast discussion, Mar 29, 11:30 PM MDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1230 AM CDT SUN MAR 30 2014 .SYNOPSIS... ISSUED AT 348 PM CDT SAT MAR 29 2014 ELONGATED HIGH PRESSURE FROM SE CANADA...ACROSS THE NORTHERN GREAT LAKES AND CENTRAL PLAINS...INTO NORTH TX. MEANWHILE A WARM FRONT IS LIFTING ACROSS THE HIGH PLAINS. BREEZY SOUTHERLY WINDS AHEAD OF THE WARM FRONT...WHICH ARE MORE SOUTHWESTERLY BEHIND THE FRONT. VIS SATELLITE STILL SHOWING SOME SNOW ACROSS PORTIONS OF N CENTRAL. TEMPS HAVE WARMED INTO THE 60S FOR MOST OF THE AREA. THE HOLD OUT IS SOME 50S ACROSS THE PORTIONS OF N CENTRAL...AHEAD OF THE FRONT AND WHERE THE MOST SNOW HAS FALLEN THE LAST WEEK. THIS AREA ALSO SEEING SOME DEW PTS AROUND 30. WEST OF THE FRONT DEW PTS IN THE LOWER 20S AND TEENS. THIS TRANSLATES TO 10 TO 20 PERCENT RH VALUES AND WITH THE GUSTY WINDS...RH VALUES AROUND THE CRITICAL FIRE WEATHER THRESHOLD OF 15 PERCENT. SATELLITE SHOWING GOOD PLUME OF PACIFIC MOISTURE COMING ACROSS THE ROCKIES...WHICH IS PROVIDING THE HIGH CIRRUS. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 348 PM CDT SAT MAR 29 2014 ONLY CONCERN FOR TONIGHT INTO TOMORROW IS GENERALLY FIRE WEATHER CONCERNS...SEE FIRE WEATHER DISCUSSION. HIGH CIRRUS CONTINUES THIS EVENING AND MODELS CONTINUE THIS HIGH RH LEVELS IN THE UPPER ATMOSPHERE INTO TOMORROW. LOOKING AT WATER VAPOR...WITH THE PLUME STRETCHED ACROSS THE ROCKIES AND INTO THE PACIFIC OCEAN...THINK THE HIGH CIRRUS WILL CONTINUE. MIGHT EVEN BE A LITTLER THICKER TOMORROW. MEANWHILE THE SFC WARM FRONT WILL LIFT NORTH THIS EVENING WITH NEXT COLD FRONT APPROACHING LATE IN THE DAY ON SUNDAY. STRONG S/SW WINDS THIS EVENING...WITH DECOUPLING EXPECTED TONIGHT. TOMORROW A LEE SIDE SFC TROUGH DEVELOPS AND PUSHES ONTO THE PLAINS. THIS WILL RESULT IN LIGHTER WINDS THROUGH THE DAY...AT LEAST COMPARED TO TODAY. HIGH TEMPS SHOULD TREND UP FROM TODAY. MODELS IN GOOD AGREEMENT WITH 850 MB TEMPS TO RISE ANOTHER 5 C FROM TODAY...PUSHING NEAR 20 C ACROSS SW NEB. THIS TRANSLATES TO 70S TO AROUND 80 FOR HIGHS...WHICH IS CLOSE TO OR SLIGHTLY WARMER THAN WARMEST GUIDANCE. POSSIBLY LIMITING FACTOR FOR HIGHS WILL BE HIGH STRATUS. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 348 PM CDT SAT MAR 29 2014 AN ACTIVE START TO THE MID RANGE PERIOD AS THE FIRST IN A SERIES OF LOW PRESSURE SYSTEMS AND ASSOCIATED PV ANOMALIES MOVES ACROSS THE ROCKIES AND INTO THE PLAINS. STILL SOME SIGNIFICANT TIMING AND PLACEMENT DIFFERENCES IN THE MODELS AT THIS POINT WITH THE FIRST TO MOVE INTO THE AREA SUNDAY NIGHT INTO MONDAY. NAM IS CLEARLY MUCH FASTER THAN THE OTHER DETERMINISTIC MODELS AND IS ALSO FURTHEST NORTH. THIS AFFECTS THE SOUTHERN EDGE TO THE PRECIPITATION SHIELD AS THE SYSTEM DEEPENS AND MOVES INTO THE UPPER MISSISSIPPI VALLEY MONDAY NIGHT. GOOD ELEVATED INSTABILITY IN THE WARM SECTOR AHEAD OF THE DEVELOPING LOW SUNDAY EVENING...A RESULT OF NORTHEASTWARD PROGRESSION OF THE EML AS NOTED IN THE PREVIOUS LONG RANGE DISCUSSION...SHOULD ALLOW FOR WIDELY SCT TSRA. HOWEVER MID LEVELS CONTINUE TO BE DRY AND LACK OF SIGNIFICANT CAPE WILL MEAN SOME ENTRAINMENT OF UPDRAFTS WILL BE LIKELY AT LEAST INITIALLY. THEREFORE COVERAGE IS LIMITED SUNDAY EVE. ULTIMATELY FAVOR A BLEND OF GFS/GEM DUE TO ECMWF INDICATING A SOUTHWARD DEVELOPMENT OF MID LEVEL FRONTOGENESIS TOO FAR SOUTH ON THE BACK SIDE. ALSO PREFER THE WAY THE GEM MSLP TRENDS THROUGH THE EVOLUTION AS CONVECTION AHEAD OF THE SYSTEM DURING THE DAY MONDAY SHOULD WORK SYNERGISTICALLY ALLOWING THE SYSTEM TO TAKE A NEGATIVE TILT AND ALLOW THE LOW TO CONTINUE TO DEEPEN OR MAINTAIN STRENGTH. THIS WILL LEAD TO A VERY STRONG MID LEVEL FGEN BAND MAINLY NORTH OF THE AREA AS BOTH THE CONVERGENT AND ROTATIONAL COMPONENTS TO THE THERMAL FIELD LEAD TO FRONTOGENETIC FORCING..BOTH CONTRIBUTE SIGNIFICANTLY. THE TRICK TO THE IMPACT BASED FORECAST LIES WITH THE SOUTHERN EXTENT OF THIS FORCING IN ADDITION TO THE POTENTIAL INSTABILITY WORKING INTO THE NORTHERN PORTION OF THE FORECAST AREA. BUFR SOUNDINGS SHOW A FAVORABLE SCENARIO FOR SNOW ACCUMULATION NORTH OF HIGHWAY 20 OR SO...THOUGH THIS TIME OF YEAR SUN ANGLE BECOMES A FACTOR IN SNOW ACCUMULATION. THEREFORE INTERROGATION OF SNOWFALL RATE WILL BECOME INCREASINGLY IMPORTANT TO THE FORECAST TO DETERMINE A POTENTIAL WINDOW FOR SIGNIFICANT ACCUMULATION IN A SMALL PORTION OF NORTHERN NEBRASKA. BEST WINDOW OF OPPORTUNITY SHOULD BE IN THE 12Z TO 21Z MONDAY PERIOD. FURTHER SOUTH...DRY AIR WILL WORK INTO THE SYSTEM SOUTH OF THE MAIN SURFACE LOW WHICH SHOULD LIMIT PRECIPITATION CHANCES SOME...SOUTH OF THE I80 CORRIDOR OR SO. COLD FRONT SHOULD BE THROUGH THE FORECAST AREA BY MONDAY LATE AFTERNOON. WINDS ON THE BACK SIDE OF THE SYSTEM WILL BE QUITE STRONG AS WELL. THE ACTIVE PATTERN CONTINUES WITH THE FIRST PART OF TUESDAY BEING A TRANSITION PERIOD IN THE WAKE OF THE EXITING UPPER MIDWEST LOW AND DEVELOPING SOUTHWESTERN U.S. TROUGH. MAX TEMPS WILL GENERALLY BE BELOW AVERAGE THROUGH THE WEEK ESPECIALLY IN THE NORTH. MODELS HANDLE THE NEXT SYSTEM VERY DIFFERENTLY FROM MID WEEK ON. THE EVOLUTION OF THIS SYSTEM WILL BE HIGHLY DEPENDENT ON MOISTURE RETURN AND RESULTANT CONVECTIVE POTENTIAL AHEAD OF THE SYSTEM AS IT BEGINS TO MOVE INTO THE PLAINS WEDNESDAY NIGHT INTO THURSDAY. SINCE THERE IS A VARIETY OF SOLUTIONS IN THE LATTER PART OF THE FORECAST...A MODEL BLEND WILL YIELD AN EXTENDED PERIOD OF PRECIPITATION CHANCES AND CONFIDENCE IN THE PRECIPITATION FORECAST FROM MID WEEK ON IS BELOW AVERAGE AT THIS TIME. IN ADDITION...SUE TO THE BELOW AVERAGE TEMPS THROUGH THE PERIOD...PRECIPITATION TYPE CONTINUES TO BE A FORECAST CHALLENGE...ESPECIALLY IN THE NIGHTTIME PERIOD. TYPICALLY ONCE PRECIPITATION TURNS TO SNOW ACROSS WESTERN AND NORTH CENTRAL NEBRASKA IT VERY RARELY TURNS BACK TO RAIN UNLESS THE THERMAL ADVECTION ASSOCIATED WITH THE SYSTEM IS SUFFICIENTLY STRONG. THE 29.12Z GFS SOLUTION WOULD SUGGEST AN INTENSE SYSTEM MOVING ACROSS THE CENTRAL PLAINS THURSDAY...THOUGH THE MOST SIGNIFICANT PRECIPITATION...AND POSSIBLE SIGNIFICANT SNOW ACCUMULATION...WOULD BE ON THE SOUTHERN EDGE OF THE FORECAST AREA...SOUTH OF THE I80 CORRIDOR. HOWEVER...THE GEM AND ECMWF SHOW A MUCH LESS ORGANIZED SYSTEM MOVING QUICKER ACROSS THE AREA...AND FURTHER NORTH. LATER FORECASTS WILL HOPEFULLY SHOW BETTER AGREEMENT WITH THIS SYSTEM. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1229 AM CDT SUN MAR 30 2014 VFR CONDITIONS WILL CONTINUE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THROUGH THE TAF PERIOD. ON SUNDAY...A WARM FRONT WILL DEVELOP NEAR OR JUST NORTH OF THE KVTN TERMINAL. THEREFORE PREVAILING SOUTHERLY WINDS 12G18KT CAN BE EXPECTED AFTER 18Z. HIGH CLOUDINESS WILL THICKEN AND LOWER LATER SUNDAY AFTERNOON FOR BOTH TERMINALS...BUT VFR WILL BE MAINTAINED. && .FIRE WEATHER... ISSUED AT 348 PM CDT SAT MAR 29 2014 GUSTY AND DRY CONTINUE THIS AFTERNOON...ALTHOUGH ZONE 209 IS RECORDING SLIGHTLY HIGHER DEW PTS AND SLIGHTLY COOLER TEMPS AND DO NOT THINK THE MIN RH CRITERIA OF 20 PERCENT WILL BE REACHED IN THAT ZONE. HOWEVER...NO PLANS TO DROP RED FLAG WARNING THERE AS WINDS ARE GUSTING TO 35 TO 40 MPH AND RH LEVELS ARE NEARING 20 PERCENT IN THE WESTERN PART OF THAT ZONE. ELSEWHERE THE WINDS REMAIN GUSTY AND RH VALUES AROUND OR LESS THAN THE 15 PERCENT CRITERIA. CONDITIONS RECOVER OVERNIGHT AS MUCH OF THE BL DECOUPLES AND TEMPS FALL INTO THE 30S. TOMORROW WILL BE ANOTHER DAY OF FIRE WX CONCERNS DURING THE AFTERNOON HOURS. HIGHS SHOULD BE INTO THE 70S FOR MOST AREAS AND EVEN A FEW LOW 80S. MAY SEE A SLIGHT INCREASE IN DEW PTS...HOWEVER THE HIGHER TEMPS SHOULD OFF SET THAT AND MIN RH VALUES BACK TO AROUND 15 PERCENT...ESPECIALLY ACROSS SW NEB. A LEE SIDE TROUGH WILL PUSH EAST ONTO THE HIGH PLAINS FOR THE AFTERNOON HOURS. ALONG AND NEAR THE TROUGH LINES...WHICH MODELS SHOW TO BE ACROSS THE SAND HILLS...WINDS ARE EXPECTED TO BE LIGHT...LESS THAN 15 MPH. SW NEB IS ANTICIPATED TO BE SOUTH OF THE TROUGH LIGHT WITH WIND GUSTS AGAIN TO BE AROUND 25 TO 30 MPH. THIS COMBINED WITH THE DRY FUELS AND ANTICIPATED LOW RH VALUES...RESULT IN A CONTINUATION OF THE FIRE WEATHER WATCH. THOUGHT ABOUT UPGRADING...HOWEVER...MODELS STILL HAVE SOME UNCERTAINTY ON TROUGH LOCATION FOR THE AFTERNOON. && .LBF WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THIS AFTERNOON THROUGH THIS EVENING FOR NEZ210-219. && SYNOPSIS...MASEK SHORT TERM...MASEK LONG TERM...JWS AVIATION...CDC FIRE WEATHER...MASEK
Hazardous weather outlook, Mar 29, 3:13 PM MDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 413 PM CDT SAT MAR 29 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-302115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 413 PM CDT SAT MAR 29 2014 /313 PM MDT SAT MAR 29 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. FIRE DANGER WILL BECOME CRITICAL THIS EVENING ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. FIRE DANGER COULD BECOME CRITICAL ONCE AGAIN SUNDAY ACROSS SOUTHWESTERN NEBRASKA. A COLD FRONT MOVING ACROSS THE AREA COULD PRODUCE SOME ISOLATED THUNDERSTORMS SUNDAY EVENING. A POWERFUL SPRING STORM WILL TRACK THROUGH THE DAKOTAS MONDAY. THE STORM HAS THE POTENTIAL TO PRODUCE A PERIOD OF STRONG WINDS AND LIGHT ACCUMULATING SNOW ACROSS NORTHERN NEBRASKA. SNOWFALL AMOUNTS OF LESS THAN 4 INCHES ARE EXPECTED AT THIS TIME BUT WITH MANY SPRING STORMS...CHECK THE LATEST FORECAST AS THE STORM COULD TRACK SOUTH AND THIS WOULD HAVE A BIG IMPACT ON TRAVEL ACROSS NORTHERN NEBRASKA MONDAY. STRONG WINDS ARE EXPECTED ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA MONDAY. WIND GUSTS TO 45 MPH OR STRONGER WILL LIKELY DEVELOP DURING THE LATE MORNING AND AFTERNOON. UNSETTLED WEATHER CONTINUES TUESDAY THROUGH THURSDAY AND ANOTHER SPRING STORM COULD AFFECT THE REGION WEDNESDAY OR THURSDAY WITH ACCUMULATING SNOW. THE EFFECTS OF THIS POTENTIAL STORM REMAIN VERY UNCERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 2:26 AM MDT | Winter Weather Advisory | LBF | Arthur, Cherry, Garden, Grant, Hooker, Keya Paha and 2 more | 40 hr |
| Mar 30, 3:00 PM MDT | Wind Advisory | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 19 more | 29 hr |
Nearby
Red Flag Warnings in Nebraska, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.